Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Calculation of Gamma functions to high accuracy


Authors: M. E. Sherry and S. Fulda
Journal: Math. Comp. 13 (1959), 314-315
MSC: Primary 65.00
MathSciNet review: 0108891
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1959-0108891-3
PII: S 0025-5718(1959)0108891-3
Article copyright: © Copyright 1959 American Mathematical Society